Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 49, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 11, 2014, 2:25 PM EDT for Crawford County, Harrison County, Indiana; Meade County, Kentucky. It was in force for 30 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2014, 2:25 PM EDT (18:25 UTC)
- Expired
- May 11, 2014, 2:55 PM EDT
- In force
- 30 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Crawford County, IN, Harrison County, IN, Meade County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 18:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:25 PM EDT | HAIL 0.88 | 2 W Leavenworth, KY | |
| May 11, 2:27 PM EDT | HAIL 1 | Leavenworth, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.4 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
188
WUUS53 KLMK 111825
SVRLMK
INC025-061-KYC163-111855-
/O.NEW.KLMK.SV.W.0049.140511T1825Z-140511T1855Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
225 PM EDT SUN MAY 11 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
WEST CENTRAL HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 255 PM EDT
* AT 222 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
CORYDON...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CEDAR FLAT...WYANDOTTE...NEW AMSTERDAM...VALLEY CITY...WHITE
CLOUD...CENTRAL AND GLIDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3827 8615 3805 8615 3808 8642 3823 8641
TIME...MOT...LOC 1826Z 269DEG 13KT 3815 8633
HAIL...1.25IN
WIND...60MPH
$$
MP2 follow-up statements
650
WWUS53 KLMK 111836
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM EDT SUN MAY 11 2014
INC025-061-KYC163-111855-
/O.CON.KLMK.SV.W.0049.000000T0000Z-140511T1855Z/
HARRISON IN-CRAWFORD IN-MEADE KY-
236 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME NORTH
CENTRAL MEADE...SOUTHEASTERN CRAWFORD AND WEST CENTRAL HARRISON
COUNTIES UNTIL 255 PM EDT...
AT 231 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF CORYDON...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NEW AMSTERDAM...VALLEY CITY...WHITE CLOUD...CENTRAL AND GLIDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3808 8638 3822 8637 3827 8615 3805 8615
TIME...MOT...LOC 1836Z 269DEG 13KT 3815 8628
HAIL...1.00IN
WIND...60MPH
$$
MP708
WWUS53 KLMK 111846
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT SUN MAY 11 2014
INC025-111856-
/O.CAN.KLMK.SV.W.0049.000000T0000Z-140511T1855Z/
CRAWFORD IN-
246 PM EDT SUN MAY 11 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3813 8634 3814 8632 3816 8633 3817 8633
3819 8615 3805 8615 3808 8634
TIME...MOT...LOC 1846Z 269DEG 13KT 3813 8625
$$
INC061-KYC163-111855-
/O.CON.KLMK.SV.W.0049.000000T0000Z-140511T1855Z/
HARRISON IN-MEADE KY-
246 PM EDT SUN MAY 11 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
MEADE AND WEST CENTRAL HARRISON COUNTIES UNTIL 255 PM EDT...
AT 241 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF CORYDON...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
VALLEY CITY...CENTRAL AND GLIDAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3813 8634 3814 8632 3816 8633 3817 8633
3819 8615 3805 8615 3808 8634
TIME...MOT...LOC 1846Z 269DEG 13KT 3813 8625
HAIL...1.00IN
WIND...60MPH
$$
MPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:48 PM EDT, 1 hour 37 minutes earlier.
Area forecast discussion, May 11, 12:48 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1248 PM EDT Sun May 11 2014 ...Updated Aviation Discussion... ...Forecast Update... Issued at 1140 AM EDT Sun May 11 2014 A few storms are moving back into southern Indiana late this morning. Taking a look at models this morning, most of them seem to be overdoing convection for the morning hours, which makes this afternoon's forecast all the more difficult. The HRRR seems to have the best handle on the current situation, though it is not great either. Still think the best chance for storms will be west of I-65. However, cannot rule out isolated storms across east central Kentucky, so added low pops to this area for the afternoon. The rest of the forecast remains unchanged. Issued at 930 AM EDT Sun May 11 2014 The convection from the MCS across southern Indiana this morning continues to move east. Went ahead and removed pops for the remainder of the morning hours. A couple of outflow boundaries from this convection have set up across southern Indiana and central Kentucky. These may serve as a focus for some strong storms this afternoon, particularly across southern Indiana which will be closer to an upper level disturbance. Also removed the fog wording from the forecast as fog that developed this morning has mixed out. .SHORT TERM (Now through Monday)... Issued at 325 AM EDT Sun May 11 2014 The synoptic pattern early this morning features a strong upper-level trough diving into the southwestern CONUS. In response, the upper-level flow has begun to amplify a ridge over the Ohio Valley. This amplification will continue through the short-term period, leading to much warmer temperatures. An MCS continue to progress across portions of central Illinois and western Indiana this morning. This activity is located along the LLJ axis, which extends from Missouri northeast into IL and IN. Current trends suggest this activity will remain mostly north of the region, but could clip our southern IN counties in the pre-dawn hours. Therefore, will raise pops a bit to account for this activity. Otherwise, the MCS will quickly dissipate this morning, leaving partly to mostly cloudy skies in it's wake. As thicknesses rise, we should see temperatures climb well into the 80s today. There is a consistent signal in both synoptic and hi-res guidance that some isolated to widely scattered thunderstorms will develop this afternoon into early this evening, mainly along and west of I-65. Here, low-level moisture will increase which coupled with temperatures in the 80s, will yield MLCAPE on the order of 1500-2500 J/kg. As opposed to yesterday, forcing looks rather benign, with no significant surface future for convection to focus on (although an outflow boundary from this morning's MCS could set up across the region so this will have to be monitored today for a possible convective focus). As a wave of isentropic ascent spreads northeast across the region, the lift may be enough to pop some convection within an uncapped atmosphere. Given the degree of instability, some isolated stronger storms with small hail and gusty winds will be possible, but the lack of any significant, convergent surface feature or upper-level support should help to limit storm organization. Any convection this evening will quickly dissipate with the loss of daytime heating, leading to a dry night. Winds should stay up a bit as high-level clouds stream by. Thus, think temperatures will stay up a bit in the mid to upper 60s. Monday looks quite similar to today. Instability will once again build in the afternoon, but any forcing will be subtle and incoherent. Therefore, will continue with just slight chance of thunderstorms in the afternoon hours, but most will stay dry. Highs may be a degree warmer than today as the upper-level ridge takes hold, with highs in the middle to even upper 80s. .LONG TERM (Monday Night through Saturday)... Issued at 330 AM EDT Sun May 11 2014 The long term guidance continues to show an active pattern across North America through the upcoming long term period as a significant upper level trough axis moves through the Plains states and then develops into a large upper level gyre over the Great Lakes by the late part of the work week. A strong cold front associated with the upper level wave is forecast to push through the region around midweek bringing a good amount of precipitation to the region along with a threat of thunderstorms. In the post frontal wake, it appears that scattered to numerous diurnally driven rain showers will continue into the latter half of the week along with colder than normal temperatures. Current data still suggests that we'll see temperatures drop to 10 to perhaps as much as 20 degrees below seasonal normals by late week and into next weekend. Monday night through Wednesday Night... Latest model guidance continues to show better forecast convergence in this time frame with the frontal boundary coming through the region. It appears that ridging will hold on for Monday night into most of Tuesday. In fact, Tuesday could be a bit drier and warmer as the front approaches from the west. Lows Monday night will be mild with readings generally in the middle to upper 60s. Tuesday is a bit of a question mark which will depend on clouds and precipitation in the pre-frontal airmass. The Euro and Canadian GEM guidance are very bullish on temperatures for Tuesday with highs climbing into the middle to upper 80s. We are a bit hesitant to jump on temperatures that quickly, but the multi-model consensus has trended warmer, so we have raised temperatures into the middle 80s for much of the region. Scattered showers and storms will likely develop to our west along the frontal boundary and push into the region Tuesday afternoon and evening. The front will slow down a bit and stall slightly on Wednesday across our region. A strong mid-level vorticity lobe will advance through the upper trough and likely result in a secondary area of low pressure which would ride up along the frontal boundary. This feature would end up producing widespread clouds and precipitation for the Wednesday and Wednesday night time frame. For now, have kept much of the forecast trends intact here with the high probabilities of precipitation from Tuesday evening through Wednesday evening. Thunderstorms will accompany the front as it pushes through Tuesday afternoon/evening. However, main dynamical forcing will be well to the north of our region. Slab forced ascent combined with abundant height falls aloft should result in adequate lift for convection. Heavy rainfall, lightning, and gusty winds appear to be the main threats at this time. Temperatures Tuesday night will cool into the upper 50s to the lower 60s with highs on Wednesday warming into the mid-upper 60s in the west and upper 60s to lower 70s in the east. Distinctly cooler weather will arrive Wednesday night as temperatures fall into the upper 40s behind the frontal boundary. Thursday through Saturday... Surface frontal boundary is expected to be to the east of the region by Thursday morning with the upper trough axis lagging behind. The upper trough axis looks to pass over the region Thursday afternoon and evening which will likely produce scattered rain showers. The rain chances will likely diminish in areal coverage by Friday...except perhaps across our northeastern counties where isolated showers may persist into the day on Friday. The aforementioned frontal boundary looks to stall out across the deep south by late Friday into Saturday with several disturbances moving through the upper trough which will remain across the eastern US. These disturbances may continue to produce cloudiness along with isolated showers...especially during the afternoon hours. The larger weather story of the period will the drop in temperatures compared to what we have seen of late. The cool northwest flow will keep temperatures some 10 to as much as 20 degrees below seasonal normals. Highs Thursday through Saturday will only warm into the lower 60s in the north with lower to middle 60s across the south. Overnight lows will generally be in the lower to middle 40s. Generally stuck close to the Euro bias-corrected temperature profiles for the this time frame given their exceptional verification over the last 5-7 days in this forecast time frame. && .AVIATION (18Z TAF Update)... Issued at 145 PM EDT Sun May 11 2014 A cu field is increasing across the area this afternoon as instability increases. Some storms have developed across southern IN and western KY and will spread eastward through the afternoon. The best chance for thunderstorms this afternoon will be at SDF and BWG from around 20-00Z. Will continue the mention of VCTS for these terminals and monitor for amendments when storms do develop. There is an isolated chance for storms to develop at LEX. However, coverage is expected to be less across east central KY, so will leave mention out of the TAF for now. Winds will be out of the south and increase to around 10 knots this afternoon. For tonight some light fog may be possible, mainly at BWG where winds look to be a bit lighter. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........EER Short Term.....KJD Long Term......MJ Aviation.......EER
Hazardous weather outlook, May 11, 11:44 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1144 AM EDT SUN MAY 11 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-121545- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1144 AM EDT SUN MAY 11 2014 /1044 AM CDT SUN MAY 11 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING. A STORM OR TWO COULD BECOME STRONG WITH SOME SMALL HAIL...GUSTY WINDS TO 45 MPH...AND HEAVY RAINFALL BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER CHANCE OF THUNDERSTORMS EXISTS FROM TUESDAY THROUGH WEDNESDAY NIGHT AS A SLOW MOVING FRONT PUSHES THROUGH THE REGION. SOME OF THESE STORMS MAY BE ON THE STRONG SIDE WITH GUSTY WINDS...HEAVY RAINFALL AND DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/MJ/EER
In the hours before
Local storm report, May 11, 1:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
153 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HAIL 2 N ST. CROIX 38.26N 86.58W
05/11/2014 M1.50 INCH PERRY IN LAW ENFORCEMENT
&&
EVENT NUMBER LMK1400529
RLLocal storm report, May 11, 1:57 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
157 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0138 PM HAIL ST. CROIX 38.23N 86.58W
05/11/2014 E0.70 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1400530
RLLocal storm report, May 11, 2:01 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
201 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL SULPHUR 38.23N 86.47W
05/11/2014 E1.00 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1400531
RLLocal storm report, May 11, 2:06 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
206 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL BEECHWOOD 38.20N 86.42W
05/11/2014 E1.75 INCH CRAWFORD IN TRAINED SPOTTER
&&
EVENT NUMBER LMK1400532
RLLocal storm report, May 11, 2:13 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
213 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HAIL 1 NW LEAVENWORTH 38.21N 86.36W
05/11/2014 E0.50 INCH CRAWFORD IN LAW ENFORCEMENT
&&
EVENT NUMBER LMK1400533
RLLocal storm report, May 11, 2:17 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT SUN MAY 11 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 2 NW LEAVENWORTH 38.22N 86.37W
05/11/2014 E0.50 INCH CRAWFORD IN CO-OP OBSERVER
&&
EVENT NUMBER LMK1400534
RLThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 12:37 PM EDT | Special Weather Statement | LMK | Dubois | 28 min |
| May 11, 1:03 PM EDT | Special Weather Statement | LMK | Crawford | 32 min |
| May 11, 1:11 PM EDT | Special Weather Statement | LMK | Perry | 29 min |
| May 11, 1:14 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 31 min |
| May 11, 1:18 PM EDT | Severe Thunderstorm Warning | LMK | Crawford | 27 min |
| May 11, 1:37 PM EDT | Special Weather Statement | LMK | Spencer | 28 min |
| May 11, 1:37 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 28 min |
| May 11, 1:54 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Perry | 31 min |
| May 11, 2:00 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 30 min |
| May 11, 2:30 PM EDT | Severe Thunderstorm Warning | LMK | Perry | 30 min |
| May 11, 2:55 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 30 min |
| May 11, 2:58 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 32 min |
| May 11, 3:30 PM EDT | Special Weather Statement | LMK | Meade | 30 min |
| May 11, 3:54 PM EDT | Special Weather Statement | LMK | Meade | 31 min |
| May 11, 4:47 PM EDT | Special Weather Statement | LMK | Meade | 28 min |
| May 11, 6:29 PM EDT | Areal Flood Advisory | LMK | Meade | 3 hr |
| May 11, 6:49 PM EDT | Special Weather Statement | LMK | Hardin | 31 min |
| May 11, 7:06 PM EDT | Areal Flood Advisory | LMK | Hardin, Meade | 3 hr |
| May 11, 7:24 PM EDT | Special Weather Statement | LMK | Bullitt, Hardin | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.